Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 10, Pages 615-624
http://dx.doi.org/10.1155/S0161171201004148

Some conditions on Douglas algebras that imply the invariance of the minimal envelope map

Department of Mathematics, University of Louisiana at Lafayette, Lafayette, LA 70504, USA

Received 20 November 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carroll Guillory, “Some conditions on Douglas algebras that imply the invariance of the minimal envelope map,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 10, pp. 615-624, 2001. https://doi.org/10.1155/S0161171201004148.